Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vdubz137

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About vdubz137

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. There are a lot of males on this site asking about ED issues pertaining to accutane. However I haven't seen much talk about females and libido/wetness. I have had severe changes in those areas and I was only on it for about a month, before I stopped cold turkey.. after some very scary side effects. Perhaps stopping so quickly effected how my body handled it... do you have any input on this? I am doing my best to repair my body and would love to know someone who go through this as well. 

    Thank you!

  2. In the article it states that, "Cellular components and functions of the immune system remain at or near normal levels and are less adversely affected when patients are undergoing chemotherapy and/or taking immunosuppressive medications such as steroids." Retinoids are steroids and if you have taken Acccutane then you have essentially been on chemotherapy... I'm not sure what the effects of Chlorella would be after the fact, but if you click the link it seems like Chlorella (from a clean source
  3. https://www.google.com/amp/s/draxe.com/7-proven-chlorella-benefits-side-effects/amp/?client=safari Since I read that isoretinoin was originally developed to be chemotherapy...recently saw this online..."Chlorella’s high levels of chlorophyll have been shown to protect the body against ultraviolet radiation treatments while removing radioactive particles from the body." ... "According to researchers from Virginia Commonwealth University Medical College, “Cellular components and functions of th
  4. Hi guys and gals, I was only on Accutane for a little over a month. 40 mg per day. I noticed myself becoming super depressed, even more so than the slight symptoms of depression I had had in the past. I took myself off of it after my vision had started to become blurry. That was really troublesome. Now, 4 months after I have stopped, I have noticed my symptoms getting worse. My libido is almost gone. Even when I try to do it myself I notice that it's not the same as before. Orgasms are bland a
×